# SDR SWAA2016090855582

- Difficulty date: September 1, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 34,904 hours, 16,202 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0100779
- Condition: Disengaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 5000 FEET, AUTOTHROTTLE DISENGAGED.  NR 2 ENGINE WAS AT CLIMB N1 OF 95%.  NR 1 ENGINE WAS AT 90% N1, NR 1 ENGINE WOULD NOT ADVANCE PAST 90% N1 WITH THRUST LEVER FULL,  FORWARD. BOTH EECS WERE ON.   R & R FUEL PUMP IAW MT.
